# SDR FDEA201008092890

- Difficulty date: August 9, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 50,953 hours, 11,233 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA71211
- Condition: Cracked
- Location: Bs 1129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORIES COMPT. LT SIDE LONGERON 37L SUSPECT CRACK AT 2 PLACES.   FASTENER TO FASTENER APROX 4" IN AFT OF FUSLAGE STA Y=1129/6-100. CRACK LONGERON 37L IN CTR ACCESORY COMPARTMENT IN AFT OF FUSELAGE STA Y=1129/6-100 REMOVED AND REPLACED WITH A FABRICATED LONGERON AS PER SRM 51-33-01 REV 44.   LONGERON FABRICATED BY MACHINE AS PER DRAWING AGA7121 REV A. REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 110.
